# SDR AALA202509151885

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 46,312 hours, 19,695 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Undertorqued
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GIRT BAR BRACKET IN BACK OF AIRPLANE NEEDS TO BE TIGHTENED. BRACKET IS COMING UP. REMOVED AND REPLACED FLOOR MOUNTED ESCAPE SLIDE BRACKET HARDWARE. PER AMM 25-66-02.
